RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1983, Volume 17, Issue 3, Pages 75–76 (Mi faa1562)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Symplectic geometry and representations

V. A. Ginzburg


Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1983, 17:3, 225–227

Bibliographic databases:

UDC: 519.46
Received: 23.12.1982

Citation: V. A. Ginzburg, “Symplectic geometry and representations”, Funktsional. Anal. i Prilozhen., 17:3 (1983), 75–76; Funct. Anal. Appl., 17:3 (1983), 225–227

Citation in format AMSBIB
\Bibitem{Gin83}
\by V.~A.~Ginzburg
\paper Symplectic geometry and representations
\jour Funktsional. Anal. i Prilozhen.
\yr 1983
\vol 17
\issue 3
\pages 75--76
\mathnet{http://mi.mathnet.ru/faa1562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=714228}
\zmath{https://zbmath.org/?q=an:0529.58010}
\transl
\jour Funct. Anal. Appl.
\yr 1983
\vol 17
\issue 3
\pages 225--227
\crossref{https://doi.org/10.1007/BF01078110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SK12000014}


Linking options:
  • http://mi.mathnet.ru/eng/faa1562
  • http://mi.mathnet.ru/eng/faa/v17/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Goncharov, “Integral geometry on families of k-dimensional submanifolds”, Funct. Anal. Appl., 23:3 (1989), 178–189  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:200
    Full text:87
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019